# SDR ASOA201908297101

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 37,734 hours, 29,804 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED DOUBLER REPAIR ON TRAILING EDGE OF LT ELEVATOR FOR REPAIR.    PERFORMED REPAIR OF LH ELEVATOR IAW ETD 2019-145-113923.
